# SDR CA090107012

- Difficulty date: January 7, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 45 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2120 · Air Distribution System
- Part: Nozzle
- Part number: 350A72072102
- Condition: Unserviceable
- Location: Air Distribution
- Part time: 346 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IS CRUISE FLIGHT A LOUD BANG WAS HEARD AND A LARGE AMOUNT OF INSULATION BLEW OUT OF THE DEFROST SYSTEM.  RESIDUAL AIRFLOW WAS SUFFICIENT TO KEEP A PORTION OF THE WINDSHIELD CLEAR AND THE FLIGHT CONTINUED.
